# SDR ASAA2019041979043

- Difficulty date: April 17, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 39,293 hours, 11,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 932613
- Condition: Failed
- Location: Rt Ram Air Door
- Part time: 20,302 hours, 5,946 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT RIGHT RAM AIR DOOR AND DEFLECTOR DOOR CLOSED. RAM DOOR FAIL OPEN LIGHT NOT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED R/H RAM AIR DOOR, OPS NML REF B737-800 AMM 21-51-21-400-801. ACCOMPLISHED PACK/ZONE TEMP CONTROL BITE TEST, OPS NML REF AMM 21-61-00-700-806-002. MAINT PROCEDURES REVERSED, REMOVED RAM AIR DOOR LOCKOUT PARTS AND STORED IN THE FLY AWAY KIT.
